# SDR HALA20240401017

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 30,209 hours, 44,791 cycles
- Engine: Rroyce BR700715A130
- Engine time: 28,827 hours, 66,954 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#5 FAN BLADE #2 ENGINE MAJOR DAMAGE. REMOVED #2 ENG BLADE SET PER AMM72-38-15. 17601 3-29-24 PERFORMED INSPECTION OF #2 ENGINE FOR FOD PER AMM 72-00-00--200-809. INSTALLLED #2 ENGINE BLADE ASSEMBLY PER AMM 72-38-15.
